Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volume 14, Issue 3, 183-257
Articles: 1 - 8 XML export
Designing And Comparing Classic Versus Quantum Artificial Bee Colony Algorithm
Author(s): Kooroush Manochehri, Amir Alizadegan
Pages: 183-192
Comparing Imperialist Competitive Algorithm With Backpropagation Algorithms For Training Feedforward Neural Network
Author(s): Maryam Zanganeh, Seyed Javad Mirabedini
Pages: 193-204
On Generalized Ricci-recurrent LP-sasakian Manifolds
Author(s): Rajesh Kumar, Jay Prakash Singh, Jagannath Chowdhury
Pages: 205-210
Asymptotically Polynomial Type Solutions For Some 2-dimensional Coupled Nonlinear Odes
Author(s): B. V. K. Bharadwaj, Pallav Kumar Baruah
Pages: 211-221
On Approximate Solution Of Fractional Order Logistic Equations By Operational Matrices Of Bernstein Polynomials
Author(s): Hasib Khan, Mohsen Alipour, Rahmat Ali Khan, Haleh Tajadodi, Aziz Khan
Pages: 222-232
Fixed Point Theorems For Multi-valued Weakly C -contractive Mappings In Quasi-ordered Metric Spaces
Author(s): E. Nazari
Pages: 233-242
Product And Coproduct In The Category Of Fuzzy Frames
Author(s): Maryam Yaghoobi
Pages: 243-249
Some Algebraic Structures Of Languages
Author(s): Dasharath Singh, Ahmed Ibrahim Isah
Pages: 250-257

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more